×

On the Hyers-Ulam stability of a general mixed additive and cubic functional equation in \(n\)-Banach spaces. (English) Zbl 1237.39036

Summary: We determine the generalized Hyers-Ulam stability of the mixed additive-cubic functional equation in \(n\)-Banach spaces by the direct method. In addition, we show under some suitable conditions that an approximately mixed additive-cubic function can be approximated by a mixed additive and cubic mapping.

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Z. Moszner, “On the stability of functional equations,” Aequationes Mathematicae, vol. 77, no. 1-2, pp. 33-88, 2009. · Zbl 1207.39044 · doi:10.1007/s00010-008-2945-7
[2] S. M. Ulam, A Collection of Mathematical Problems, vol. 8 of Interscience Tracts in Pure and Applied Mathematics, Interscience, New York, NY, USA, 1960. · Zbl 0086.24101
[3] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941. · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[4] T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64-66, 1950. · Zbl 0040.35501 · doi:10.2969/jmsj/00210064
[5] T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300, 1978. · Zbl 0398.47040 · doi:10.2307/2042795
[6] P. G\uavru\cta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431-436, 1994. · Zbl 0818.46043 · doi:10.1006/jmaa.1994.1211
[7] R. P. Agarwal, B. Xu, and W. Zhang, “Stability of functional equations in single variable,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 852-869, 2003. · Zbl 1053.39042 · doi:10.1016/j.jmaa.2003.09.032
[8] A. Najati and G. Z. Eskandani, “Stability of a mixed additive and cubic functional equation in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1318-1331, 2008. · Zbl 1228.39028 · doi:10.1016/j.jmaa.2007.12.039
[9] W.-G. Park, “Approximate additive mappings in 2-Banach spaces and related topics,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 193-202, 2011. · Zbl 1213.39028 · doi:10.1016/j.jmaa.2010.10.004
[10] R. Saadati, Y. J. Cho, and J. Vahidi, “The stability of the quartic functional equation in various spaces,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1994-2002, 2010. · Zbl 1205.39029 · doi:10.1016/j.camwa.2010.07.034
[11] T. Z. Xu, J. M. Rassias, and W. X. Xu, “Generalized Hyers-Ulam stability of a general mixed additive-cubic functional equation in quasi-Banach spaces,” Acta Mathematica Sinica, English Series, vol. 28, no. 3, pp. 529-560, 2011. · Zbl 1258.39016 · doi:10.1007/s10114-011-9663-0
[12] T. Z. Xu, J. M. Rassias, and W. X. Xu, “Stability of a general mixed additive-cubic functional equation in non-Archimedean fuzzy normed spaces,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093508, 19 pages, 2010. · Zbl 1309.30029 · doi:10.1063/1.3482073
[13] S. Gähler, “2-metrische Räume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115-148, 1963. · Zbl 0117.16003 · doi:10.1002/mana.19630260109
[14] S. Gähler, “Lineare 2-normierte Räume,” Mathematische Nachrichten, vol. 28, pp. 1-43, 1964. · Zbl 0142.39803 · doi:10.1002/mana.19640280102
[15] Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-Inner Product Spaces, Nova Science, Huntington, NY, USA, 2001. · Zbl 1016.46002
[16] A. Misiak, “n-inner product spaces,” Mathematische Nachrichten, vol. 140, pp. 299-319, 1989. · Zbl 0708.46025 · doi:10.1002/mana.19891430119
[17] X. Y. Chen and M. M. Song, “Characterizations on isometries in linear n-normed spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1895-1901, 2010. · Zbl 1196.46011 · doi:10.1016/j.na.2009.09.029
[18] S. Gähler, “Über 2-Banach-Räume,” Mathematische Nachrichten, vol. 42, pp. 335-347, 1969. · Zbl 0191.41202 · doi:10.1002/mana.19690420414
[19] A. G. White, Jr., “2-Banach spaces,” Mathematische Nachrichten, vol. 42, pp. 43-60, 1969. · Zbl 0185.20003 · doi:10.1002/mana.19690420104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.